Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 27-30
DOI: 10.12691/tjant-5-2-1
Open AccessArticle

Conformal Curvature Tensor on Para-kenmotsu Manifold

S.Sunitha Devi1, K.L.Sai Prasad2, and G.V.S.R. Deekshitulu3

1Department of Mathematics, Vignan Institute of Information Technology, Visakhapatnam, Andhra Pradesh, India

2Department of Mathematics, Gayatri Vidya Parishad College of Engineering for Women, Visakhapatnam, Andhra Pradesh, India

3Department of Mathematics, Jawaharlal Nehru Technological University, Kakinada, Andhra Pradesh, India

Pub. Date: January 05, 2017

Cite this paper:
S.Sunitha Devi, K.L.Sai Prasad and G.V.S.R. Deekshitulu. Conformal Curvature Tensor on Para-kenmotsu Manifold. Turkish Journal of Analysis and Number Theory. 2017; 5(2):27-30. doi: 10.12691/tjant-5-2-1


The object of this paper is to obtain the characterisation of para-Kenmotsu (briefly P-Kenmotsu) manifold satisfying the conditions R,X).C-C,X).R= 0 and R,X).C-C,X).R=LcQ(g,C), where C(X,Y) is the Weyl-conformal curvature tensor, Lc is some function and X∈ T(Mn). It is shown respectively that the P-Kenmotsu manifold with these conditions is an η-Einstein manifold and the manifold is either conformally flat (or) Lc = -1 holds on the manifold.

Curvature Tensor Ricci Tensor Weyl-semisymmetric para-Kenmotsu manifold Einstein manifold

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/


[1]  Adati, T. and Matsumoto, K, On conformally recurrent and conformally symmetric P-Sasakian manifolds, TRU Math., 13, 25-32, 1977.
[2]  Adati, T. and Miyazawa, T, On P-Sasakian manifolds satisfying certain conditions, Tensor (N.S.), 33, 173-178, 1979.
[3]  Ahmet Yildiz, Mine Turan and Bilal Eftal Acet, On para Sasakian manifolds, Dumlupinar Universitesi Fen Bilimleri Enstitusu Dergisi, 24, 27-34, 2011.
[4]  Bishop, R. L. and Goldberg, S. I, On conformally flat spaces with commuting curvature and Ricci transformations, Canad. J. Math., 14(5), 799-804, 1972.
[5]  Chaki, M. C. and Gupta, B, On conformally symmetric spaces, Indian J. Math., 5, 113-122, 1963.
[6]  Cihan Ozgur, On a class of Para-Sasakian Manifolds, Turk J. Math., 29, 249-257, 2005.
[7]  De, U. C. and Tarafdar, D, On a type of P-Sasakian manifold, Math. Balkanica (N.S.), 7, 211-215, 1993.
[8]  Deszcz, R, On pseudosymmetric spaces, Bull. Soc. Math. Belg., 49, 134-145, 1990.
[9]  Kenmotsu, K, A class of almost contact Riemannian manifolds, Tohoku Math. Journal, 24, 93-103, 1972.
[10]  Sato, I, On a structure similar to the almost contact structure, Tensor (N.S.), 30 , 219-224, 1976.
[11]  Sato, I. and Matsumoto, K, On P-Sasakian satisfying certain conditions, Tensor (N.S.), 33, 173-178, 1979.
[12]  Satyanarayana, T. and Sai Prasad, K. L, On a type of Para Kenmotsu Manifold, Pure Mathematical Sciences, 2(4), 165-170, 2013.
[13]  Sinha, B. B. and Sai Prasad, K. L, A class of almost para contact metric Manifold, Bulletin of the Calcutta Mathematical Society, 87, 307-312, 1995.